On the Fourier–Haar coefficients of functions of bounded variation
Matematičeskie zametki, Tome 51 (1992) no. 1, pp. 42-54
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1992_51_1_a5,
author = {S. Yu. Galkina},
title = {On the {Fourier{\textendash}Haar} coefficients of functions of bounded variation},
journal = {Matemati\v{c}eskie zametki},
pages = {42--54},
year = {1992},
volume = {51},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1992_51_1_a5/}
}
S. Yu. Galkina. On the Fourier–Haar coefficients of functions of bounded variation. Matematičeskie zametki, Tome 51 (1992) no. 1, pp. 42-54. http://geodesic.mathdoc.fr/item/MZM_1992_51_1_a5/